# SDR 97ZZZX491

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N627WS
- Make and model: Lear 25B
- Aircraft serial: 170
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 426EN98
- Condition: Failed
- Location: Lt Mlg Squat
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG SQUAT SWITCH FAILED CAUSING THE THRUST REVERSERS NOT TO DEPLOY.
